Ask an expert
Question

03 Feb 2006

Depression or not?
In a nutshell:
I stopped using Efexor after a number of years, without medical assistance. Now experiencing feelings of what I only can describe as 'anger' - I am aware of rude behaviour and temperamental flare-ups yet unable to stop this. Also aware of constant thoughts of death but not overly concerned about the latter. Any suggestions on avenues to explore (naturally I do not wish to fall "prey" to any form of anti-depressant again)?
Answer 407 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Again, I'd suggest you seek out a counsellor doing CBT (COgnitive-Behaviour Therapy ) style counselling, to work on the anger and the negative thoughts, rather than medication, especially as you describe those two problems, but NOT other signs of depression as such
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19435 votes
Vote